# SDR 95ZZZX3153

- Difficulty date: May 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N710NH
- Make and model: Emb EMB-110P1
- Aircraft serial: 110250
- System (JASC): 2720 · Rudder Control System
- Part: Bushing
- Part number: PE640042
- Condition: Cracked
- Location: Pilot Rud Pedal
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN C/W SB 110-027-0080, RUDDER PEDAL PIVOT BUSHINGS, FOUND ALL 8 BUSHINGS ON PILOT'S SIDE WITH CRACKS, 2 OF THESE BUSHINGS WERE BROKEN IN HALF.  TIME ON PARTS  UNKNOWN.  ACFT TT:  14,778.1 HOURS.  P/N OF BUSHINGS:  PE64004-2.
